# SDR ASAA2021092336077

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,052 hours, 11,629 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 005480
- Condition: Faulty
- Location: E/E Rack E5-2
- Part time: 40,687 hours, 12,021 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT FMC FAIL IN CRUISE @ 2HRS. INTO FLIGHT. FL380 VTK/MAP SINGLE FMC OP. FMC SOURCE SELECT SWITCH BOTH ON L. FMC- R BEARING INFO ON POS SHFT PAGE NOT DISPLAYED. SINGLE FMC OPERATION. GROUNDED - YES. REVERSED MEL PROCEDURE AND PLACED FMC TO NORMAL. PERFORMED B737-800 FIM 34-61 TASK 801 FOUND MULTIPLE FAULTS FOR R/H FMC COMPUTER. #2 FMC COMPUTER DUMPED ALL SOFTWARE AND PF CREATING MULTIPLE MISMATCH FAULTS AS WELL. REPLACED #2 FMC REF B737-800 AMM 34-61-02/401 ALL TEST PASS FAULTS CLEARED.
